Feeling good is definitely the goal I just want to make sure that I’m healthy and don’t cause any accidental premature prostate cancer from mismanaged levels down the line. Estrogen and all.
Testosterone does not cause prostate cancer.
BUt estrogen does. Unless im reading the data wrong.
Has anyone, near my age of 38, experienced bph/luts on TRT?
High estrogen in the presence of low testosterone may cause prostate cancer, not high testosterone in the presence of high estrogen. It’s thought that estrogen dominance may play a role in prostate cancer in men and breast cancer in women.
I’m 42 and have.
Usually happens during the time shortly after I increase my does… But I do tend to hold it longer than I should, which contributes to having difficulty going.
After an adjustment phase post dose increase, I’m usually fine.
PSA has ranged from .3 to .5 all while on TRT.
So it happened after starting trt but now doesnt happen anymore right? Or it happens after every injection? What dose are you on? Is that every case? I always read the papers saying “does not cause or worsen bph”. Is the research bullshit?
Right now my PSA is .5 on Clomid and NEVER seems to move one way or the other. Will be interesting to see what TRT will do.
Not scientific by any means, but I feel like my DHT increases and has an effect on the prostate. I noticed that when I have a little BPH, I also have some bacne too.
My urologist did the old “check the oil” test when I told him I was having a little trouble peeing and said there were no issues there.
I have a desk job and tend to hold it a long time while I’m working, which I also think could contribute. He told me more frequent trips to the bathroom and Advil if it was real bad… But it’s been relatively fine as I’m on 36mg EOD as my dose for at least the last 3-4 weeks.
I too have a desk job where i spend close to 8 - 11 hours a day sitting. I’ve heard that BPH can be dependent on higher doses of testosterone. DHT all that. Read a lot of that on other thread on the site. That coupled with estrogen conversion being too high i guess. Does anyone find it just absolutely strange that BPH will happen in older men with the same hormone levels as a young man who doesn’t experience.?
Mr hammer, question. Reading other posts, you state your 52. Whats your feeling on BPH? Are you experiencing it at all by chance? I dont mean to call you out or anything. Honest question honestly.
Actually, I’m 53 and no I don’t have issues with BPH but i take cialis for that and the other benefits
I wonder how common here on this forum bph is as a result of TRT.
Testosterone therapy has shown to be beneficial on the prevention of BPH but studies have shown that if you have it T therapy MAY make it worse.
“While packet warnings still remain, and there is no high-level evidence to support either position, patients should be warned regarding potential worsening of LUTS if treated with testosterone. Despite this, there is emerging evidence that testosterone plays an important part in the role of treating BPH/LUTS in the aging male.”
So I guess if you have it you’re screwed if you don’t have it you’re not screwed.
“Despite this, there is emerging evidence that testosterone plays an important part in the role of treating BPH/LUTS in the aging male.”
Back in my not so smart days in college, I was able to buy ephedrine OTC at a gas station in something called “mini thins”. We’d eat a pack of those and go out to a party.
I remember wondering why I couldn’t piss…and after a few years and trying then again, I realized ephedrine aggitates my prostate…
So, I guess I have BPH and something downstream from testosterone and ephedrine could make it flare up.
I mean, this doesnt deter me honestly. I need to be at my best for next 20 years in paticular. 3 kids and all. Plus TRT sounds like the limitless movie alittle. Wouldnt mind the extra brain power at all.
Oooo hey i dunno if i asked this,… can TRT be injected subq once weekly? Will the fat hold and disperse correctly over that amount of time?
Shouldnt make any diff over IM.
So, interesting sode effect happening with my AI. i reduced from 1mg eod to .5 eod. ALOT less tired but Having these weird snappy moments and overreactions to conversations with people. Shit that i regret an hour kater but super intense in the moment. Does AI transition with dose adjustments have spikes? Also feeling bouts of worryness. It’s kind of a feeling where you feel like something horrible has happened even though nothing has happened or even something good has happened and you feel the opposite of what you should feel. Like today I had my fourth yearly review at work that gave me an A+ rating superstar awesome feedback all that good stuff and afterwards I felt like they had said the very opposite.
As soon as i take the AI 0.5 dose, likr i just did, symptoms vanish.